Jump to content
CrazyBoards.org

Recommended Posts

Hey out there! Has anyone taken Buspar? I'm on my second dose and don't particularly like the effects. My pdoc prescribed it for general anxiety - she took me off klonopin because it made me feel depressed and lethargic. So far Buspar has: made me lethargic for 4 hrs, felt nausea, dizzy, faint, palpitations and tingling sensation in limbs. Do I need to keep taking this? I know that it will take 4-6 weeks before effectiveness but I don't like the side effects. Any suggestions?

Link to comment
Share on other sites

Taking it twice is approximately not even a fraction of how long a chance you should give it unless you're having an allergic reaction and/or it's completely ruining your life somehow. When I tried it, the side effects got noticeably better within a few days and a bit more after a week or so (although it didn't end up working for my anxiety in the long run, after a month or so). I also noticed that the more I split the dose up throughout the day, the less I had problems with side effects like lethargy/dizziness. For me, twice a day was still too far apart, but I'm kind of notorious for needing to split things up into far-too-many doses per day; twice might be fine for some people. Also, it sounds like it generally works within 1-3 weeks for people if it's going to do something, which is a little less discouraging than six weeks. Finally, depending on how much you started on and how you're doing the dosing, it could be a lot better/worse. Officially they suggest starting at 15mg total per day, but a lot of people start at 7.5-10mg per day and go up from there. It has a tendency to not be terribly effective (if it's going to be at all) until more like 30, though.

Link to comment
Share on other sites

Thanks that helped. I just wanted to know if anyone had taken it and that the initial feeling bad would go away. The morning dose is a little hard to deal with but I believe thats because I have two kids at home and cant just sleep through it. I might try splitting the dose to help with the side effects. Right now, I can't tell if its working or not but I did just start taking it. Heres hoping it works better than the others I was on. (the dose is buspar 7.5mg twice a day).

Link to comment
Share on other sites

I just wanted to know if anyone had taken it and that the initial feeling bad would go away.

Yeah, it definitely did for me as I got used to it after the first week. The first few days I got pretty spaced out for a little while after taking it, especially at night when I was already tired, but after a week had gone by, that stopped happening, at least for me.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...